# SDR CA010622019

- Difficulty date: May 22, 2001
- Submitted: July 5, 2001
- Operation: General aviation
- Make and model: Cndair CL2151A10
- Aircraft time: 2,379 hours
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Seal
- Part number: MS28775142
- Condition: Leaking
- Location: Flap Actuator
- Component: Flap Actuator, 215750108
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

(CAN) A/C HAD BEEN ON GROUND 45 MINS WIHT NO SIGN OF FLUID LEAK. SUDDEN HYDRAULIC FLUID STARTED TO LEAK FROM R/H FLAP ACTUATOR & FLAPS DROOPED TO APPROX. 10 DEGS. FLUID WAS COMING F ROM LOWER END SEAL. ACTUATOR WAS CLEANED & FLAPS WERE CYCLED 20 TIMES WITH NO FURTHER SIGNS OF LEAKAGE. A/C WAS RT-SRV. A/C WAS PARKED FOR NIGHT WITH NO S IGNS O F LEAKS. UPON DAILY INSPS NEXT MORNING FLAPS WERE FOUND SAGGED TO APPROX. 10 DEGS/ PUDDLE OF HYD. FLUID FOUND BELOW R/H FLAP ACTUATOR. FLAPS WERE CYCLED WITH THEAUX FLUID PU MP/ A STREAM OF FLUID EMITTED FROM LOWER END OF ACTUATOR ON 1ST CYCLE ONLY.NO SIGNS OF LEAKAGE FOLLOWING 10 CYCLES.
